# SDR EIA2007033

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 FLAP TRACK WITH CORROSION ON SURFACE BETWEEN FITTING AND WING SKIN AT REAR SPAR WBL 553.  OVERSIZE HOLE IN BATHTUB FITTING AND LOWER WING SKIN, PERFORM HFEC TO CONFIRM NIL DEFECTS.  FABRICATE NEW REPAIR BUSHING, INSTALL NEW REPAIR BUSHING AND FASTENERS.
